# SDR TSAA9933405

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 3 AND NR 6 FLOOR PROXIMITY LIGHT BATTERY PACKS DUE TO NO TEST.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
